# SDR UPS08552873

- Difficulty date: July 16, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 21,014 hours, 13,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, CORROSION AFT CARGO BAY FLOORBEAM BS 1510,  RBL 12.  REMOVE AND REPLACE FLOORBEAM, BS 1510, RBL 12.
